# SDR ASAA2022041738063

- Difficulty date: April 17, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 30,063 hours, 9,391 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTOTHROTTLE DISCONNECTED WHEN TOGA PUSHED. GROUNDED - YES. PERF A/T SYS TEST IAW B737-900 FIM 22-31 TASK 801. ALL REQ TEST PASSED W/ NO FAULTS FOUND AT THIS TIME, NO AC HISTORY IN THE LAST 30 DAYS.
